LAMBERTI Pedro Walter
Non-logarithmic Jensen-Shannon divergence
P.W. LAMBERTI; A. MAJTEY
PHYSICA A - STATISTICAL AND THEORETICAL PHYSICS
ELSEVIER SCIENCE BV
Lugar: Amsterdam; Año: 2003 vol. 329 p. 81 - 90
The Jensen?Shannon divergence is a symmetrized and smoothed version of the Kullback?Leibler divergence. Recently it has been widely applied to the analysis and characterization of symbolic sequences. In this paper we investigate a generalization of the Jensen?Shannon divergence. This generalization is done in the framework of the non-extensive Tsallis statistics. We study its basic properties and we investigate its applicability as a tool for segmentating symbolic sequences.